加入收藏 | 访问烟台大学首页

吴昭景

作者: 时间:2018-06-08 点击数:

 

吴昭景老师

            吴昭景


            男,1970年4月生于山东曲阜,副教授,1991年7月毕业于济宁师专数学专业,
2003年7月毕业于曲阜师范大学运筹学与控制论专业,获理学硕士学位,2005年9月毕业于东北大学控制理论与控制工程专业,
获工学博士学位,博士毕业至今在烟台大学数学与信息科学学院工作。在控制论领域的国际权威杂志《IEEE Transaction on Automatic
Control》、《Automatica》上发表论文6篇(长文2篇),主持国家自然科学基金面上项目2项。在科研上的兴趣包括:非线性自适应控制,随机非线系统稳定性分析和控制器设计,随机切换系统理论,随机耗散系统理论,随机哈密顿系统控制等。

           

            详细信息:


           

           


            教学


            本科 数学分析 概率统计 数理统计元统计 现代控制理论


            研究生 线性系统理论 最优控制 非线性控制 自适应控制 概率论与测渡论 随机过程
随机控制


            期刊论文


            [15]  Z. J. Wu, M. Y. Cui, P. Shi and H. R. Karimi, Stability of stochastic
nonlinear systems with  state-dependent switching,IEEE
Transactions on Automatic Control
, Accepted as Full Paper.


            [14]. Z. J. Wu, Y. Q. Xia, and X. J. Xie, Stochastic Barbalat\'s lemma and its
applications, IEEE Transactions on Automatic
Control
,Vol.57(6),1537-1543,2012.


            [13]. Z. J. Wu , M.Y. Cui, and P. Shi, Backstepping control in vector form
for stochastic Hamiltonian systems, SIAM Journal on Control
and Optimization
, Volume 50(2), pp. 925-942, 2012.

           


           



                           

                                [12]. Z. J. Wu and Y. H. Liu, Stochastic Stabilization of Nonholonomic Mobile
Robot with Heading-Angle-Dependent Disturbance, Volume 2012 (2012),Mathematical
Problems in Engineering, Article ID 870498, 17
pages(doi:10.1155/2012/870498).


                                [11]. Z. J. Wu and Y. H. Liu, Robust output-feedback control for
stochasticnonlinear systems with modeling errors. Journal of Control Theory and
Applications (10.1007/s11768-012-0068-0) (Online First™, 23 December 2011).


                                [10] Z. J. Wu and M. Y. Cui and X. J. Xie and P. Shi,Theory of stochastic
dissipative systems, IEEE Transactions on Automatic
Control
,vol.56,1650-1655,2011.


                                [9].Z. J. Wu and J. Yang and P. Shi, Adaptive
tracking for stochastic nonlinear systems with Markovian switching,
IEEE Transactions on Automatic Control, vol. 55, 2135-2141,
2010.(SCI IF 2.556)

 

               


                [8] Z. J. Wu and X. J. Xie and P. Shi and Y. Q. Xia, 
“Backstepping controller design for a class of stochastic nonlinear systems with
Markovian switching\", Automatica,vol. 45, pp.
997–1004,2009.(SCI 4.103)


                [7]. Z. J. Wu, X. J. Xie “Robust adaptive output feedback control
for nonlinear systems  with output unmodeled dynamics,” International journal of
robust and nonlinear control vol. 18, pp. 1162-1187, 2008(SCI IF 1.108)


                [6]. Z. J. Wu, X. J. Xie, and S. Y. Zhang, “Adaptive backstepping
controller design using stochastic small-gain theorem,” Automatica, vol. 43, pp. 608–620, 2007.Regular paper.(SCI
IF 2.273)


                [5]. Z. J. Wu, X. J. Xie, and S. Y. Zhang, “Stochastic adaptive
backstepping controller design by introducing dynamic signal and changing supply
function,” International Journal of Control, vol. 79, pp. 1635–1646, 2006.(SCI
IF 0.989)


                [4]. Z. J. Wu, X. J. Xie, and S. Y. Zhang, “Robust decentralized
adaptive stabilization for a class of interconnected systems with unmodeled
dynamics,” International Journal of Systems Science, vol. 35, pp. 389–405,
2004.(SCI IF 0.239)


                [3]. Z. J. Wu, X. J. Xie, and S. Y. Zhang, “Reduced-order design
of robust adaptive backstepping controller,” Acta Automatica Sinica, 自动化学报vol.
31, pp. 543–548, 2005.(一类EI)


                [2]. 吴昭景,解学军, 张嗣赢, 具有动态和静态关联项大系统的鲁棒分散自适应镇定\",控制与决策,19, 2004,
862-866.(一类EI)


                [1].Z. J. Wu, X. J. Xie, and S. Y. Zhang \"Robust decentralized
adaptive stabilization for a class of interconnected systems\", Journal of
Control Theory and Applications, 2,2004,137-142.


                会议论文


                [7]. Z.J.Wu and M. Y. Cui Backstepping control design for stochastic
Hamiltonian systems, Control Conference (CCC), 2011 30th Chinese.


                [6]. Z.J. Wu and Y.H. Liu Stochastic stabilization of nonholonomic mobile
robot Control , Conference (CCC), 2011 30th Chinese.


               



                                [5]. Mingjie Li, Zhaojing Wu and Zhongmin Song, Robust adaptive
output-feedback controller design for stochastic nonlinear systems, 1496 - 1499
, Chinese Control and Decision Conference, 2010, China(EI)

                                    [4].Jun Yang and Zhaojing Wu, Stochastic position control for
Permanent Magnet Synchronous Motor, 2192 - 2197, Chinese Control and Decision
Conference, 2010, China(EI)


                                    [3] Zhaojing Wu, Xuejun Xie. Backstepping Controller Design for A
Class of Stochastic Nonlinear Systems with Markovian Switching Proceedings of
the 27th Chinese Control Conference. July 16–18, 2008, Kunming, Yunnan,
China(EI)


                                    [2]Zhaojing Wu. Lyapunov Function-based Stochastic Small-gain
Theorem and Its Applications. Chinese Control and Decision Conference, 2008 July
2–4, 2008, Yantai, Shandong, China(EI)


                                    [1].Zhaojing Wu, Xuejun Xie., Adaptive Output Feedback Control for Stochastic
Nonlinear Systems, Proceedings of the Sixth WCICA, DaLian, China, 2006,
800-804(EI)

 

                   


                    研究课题


                    主持:国家自然科学基金面上项目,随机耗散系统理论续:条件耗散与随机切换(准号:61273128),2013-01至2016-12


                    主持:国家自然科学基金面上项目,随机非线性系统的无源性理论与小增益技术(准号:60974028),2010-01至2012-12


                    主持: 中国博士后科学基金面上项目\"随机无源性理论\"(准号:200904501289)第45批


                    主持: 山东省博士后科学基金\"随机系统的爆炸前耗散性理论\"(准号:200903042)


                    参与: 国家自然科学基金面上项目《随机非线性系统的控制问题研究》(准号:60774010)2008-01至2010-12


                    联系方式


                    264005
山东省烟台市莱山区清泉路32号


                    烟台大学数学与信息科学学院


                    No.32 Qingquan Road, Laishan District,
Yantai, Shandong 264005, China.


                    School of Mathematics and Informational
Science, Yantai University, Yantai, Shandong Province, 264005,China.


                    Email:wuzhaojing00@188.com


                   

           

Copyright © 2018 All Rights Reserved 烟台大学数学与信息科学学院
版权所有  鲁ICP备15000288 号